A functional central limit theorem for a class of urn models

GK Basak, A Dasgupta

Research output: Contribution to journalArticle (Academic Journal)peer-review

1 Citation (Scopus)

Abstract

We construct an independent increments Gaussian process associated to a class of multicolor urn models. The construction uses random variables from the urn model which are different from the random variables for which central limit theorems are available in the two color case.
Translated title of the contributionA functional central limit theorem for a class of urn models
Original languageEnglish
Pages (from-to)493 - 498
JournalProceedings of the Indian Academy of Sciences - Mathematical Sciences
Volume115 (4)
Publication statusPublished - Nov 2005

Bibliographical note

Publisher: Indian Academy Sciences
Other identifier: IDS Number: 990PE

Fingerprint Dive into the research topics of 'A functional central limit theorem for a class of urn models'. Together they form a unique fingerprint.

Cite this